# SDR SWI2024F00302

- Difficulty date: March 9, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 327-338
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE AT DD7A BETWEEN FS327.70 AND FS338.90 CORRODED.   (C-CHECK RO 4/24/2024)   REMOVED AND REPLACED PAX DOOR ANGLE AT DD7A BETWEEN FS327.70 AND FS338.90 REF.DRWG 601R317040 REV. C AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
